# SDR COMA2010070250141

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N629CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 25,034 hours, 21,314 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 601R5451089
- Condition: Damaged
- Location: Pylon
- Part time: 25,034 hours, 21,314 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HYDRAULIC RETURN LINE FIREWALL FITTING IS LOOSE IN PYLON AND HAS CHAFED FITTING AND ELONGATED FITTING HOLE.  REPAIRED PYLON LONGITUDINAL WEB IAW BOMBARDIER REO 601R-54-51-089 REV A DATED 2010-07-01.
